# SDR ASAA2023113046738

- Difficulty date: November 30, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750114
- Part serial: NSI
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH CARGO TRACK IS CORRODED AROUND NUT PLATE. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2, REMOVED AND REPLACED DAMAGED SECTION OF CARGO TRACK IAW B737-900 SRM 51-40-02-0G-0W=1 O=.080 R=.062 L=3 D=.018.
